JOURNAL BROWSE
Search
Advanced SearchSearch Tips
KNOTS ADMITTING SEIFERT-FIBERED SURGERIES OVER S2 WITH FOUR EXCEPTIONAL FIBERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
KNOTS ADMITTING SEIFERT-FIBERED SURGERIES OVER S2 WITH FOUR EXCEPTIONAL FIBERS
Kang, Sungmo;
  PDF(new window)
 Abstract
In this paper, we construct infinite families of knots in which admit Dehn surgery producing a Seifert-fibered space over with four exceptional fibers. Also we show that these knots are turned out to be satellite knots, which supports the conjecture that no hyperbolic knot in admits a Seifert-fibered space over with four exceptional fibers as Dehn surgery.
 Keywords
knots;Dehn surgery;Seifert-fibered spaces;twisted torus knots;
 Language
English
 Cited by
1.
TWISTED TORUS KNOTS WITH GRAPH MANIFOLD DEHN SURGERIES,;

대한수학회보, 2016. vol.53. 1, pp.273-301 crossref(new window)
1.
TWISTED TORUS KNOTS WITH GRAPH MANIFOLD DEHN SURGERIES, Bulletin of the Korean Mathematical Society, 2016, 53, 1, 273  crossref(new windwow)
 References
1.
J. Berge, Some Knots with Surgeries Yielding Lens Spaces, Unpublished manuscript. Univ. of Texas at Austin, 1990.

2.
J. Berge and S. Kang, The hyperbolic P/P, P/$SF_d$, and P/$SF_m$ knots in $S^3$, preprint.

3.
J. Dean, Hyperbolic knots with small Seifert-fibered Dehn surgeries, Ph.D. thesis, University of Texas at Austin, 1996.

4.
J. Dean, Small Seifert-fibered Dehn surgery on hyperbolic knots, Algebr. Geom. Topol. 3 (2003), 435-472. crossref(new window)

5.
M. Eudave-Munoz, Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots, Trans. Amer. Math. Soc. 330 (1992), no. 2, 463-501. crossref(new window)

6.
M. Eudave-Munoz, On hyperbolic knots with Seifert fibered Dehn surgeries, Topology Appl. 121 (2002), no. 1-2, 119-141. crossref(new window)

7.
J. Kalliongis and C. M. Tsau, Seifert fibered surgery manifolds of composite knots, Proc. Amer. Math. Soc 108 (1990), no. 4, 1047-1053. crossref(new window)

8.
K. Miyazaki and K. Motegi, Seifert fibered manifolds and Dehn surgery, Topology 36 (1997), no. 2, 579-603. crossref(new window)